Ibuprofen Packs with 2 Tablets (100 packs)

Ibuprofen Packs with 2 Tablets (100 packs)

  • Availability: In stock
  • | SKU: FAIB CS
$18.99
Bookmark and Share

Quick Overview

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Details

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Write Your Own Review

You're reviewing: Ibuprofen Packs with 2 Tablets (100 packs)